# SDR GLBA20110630M

- Difficulty date: June 28, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N240GL
- Make and model: Beech 1900D
- Aircraft serial: UE240
- Aircraft time: 31,514 hours, 38,691 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Torn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"SUP" - SIG EVENT - DURING ROUTINE MX INSP, FOUND THE UPPER AFT AS DOOR CABLE COVER CUT.  MX R & R UPPER AFT AS DOOR CABLE IN REF WITH MM 52-10-02.
